MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY; CATHETER, EMBOLECTOMY
Model Number 12TLW804F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.D2b.Additional device product code: kra- catheter, continuous flush.G4.Additional pma/510k: k892410.
 
Event or Problem Description
It was reported that during use of this fogarty catheter in patient; the catheter body was completely detached.No further information was available at this moment.It was confirmed there was no patient injury or harm associated with the reported complaint.
 
Additional Manufacturer Narrative
A product evaluation was completed.Report of catheter body was completely broken off was confirmed.Catheter body was broken at approximately 4.5cm distal from y-adapter.Cross surfaces of broken section appeared uneven and rough.Catheter body appeared to match at the broken region.The device history record review was completed, and no related non-conformances were found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.Per the ifu balloon rupture and catheter separation as a result of excessive pull force applied to remove adherent material are the most frequent causes of reported failures.To minimize the risk of vessel damage, balloon rupture, or tip detachment, do not exceed the maximum recommended inflation and pull force for each size catheter.Although the failure was confirmed during product evaluation it cannot be confirmed as a manufacturing defect.The manufacturing process has the controls to detect these conditions.Since, in these procedures the units are 100% inspected according to plan specifications, the balloon is visually inspected, for inflation and deflation, the catheter is inspected for obstruction or restricted tube, for hub / shrink leakage and for bushings and tip leakage.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km
anasco, puerto rico
Manufacturer Contact
samantha eveleigh
17200 laguna canyon, rd
irvine, CA 92618
MDR Report Key22984255
Report Number2015691-2025-07321
Device Sequence Number21174945
Product Code DXE
UDI-Device Identifier00690103043518
UDI-Public(01)00690103043518(17)261220(11)240920(10)65987823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12TLW804F
Device Lot Number65987823
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown